# SDR WX0A2016051673153

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- Aircraft time: 67,953 hours, 41,063 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF & DURING CLIMB LT ENG EPR N1 & N2 INDICATIONS FLUCTUATED.  EPR FLUCTUATED + - .1 & N1 & N2 VISIBLE CHANGED AS WELL.  FOLLOWED QRH 72.08 ENG SURGING POWER WAS BROUGHT BACK TO 1.6 EPR & SURGING STILL CONTINUED.  PERFORMED POWER PLANT RUN UP & PARAMETER CHECK FORM M739 WJP 7487.  ACCOMPLISHED WORK SCOPE IAW WO 299250, 299249, 299159 & 299157 CHECKED NORMAL ON ENG RUN UP MOC CONCURRENCE OBTAINED.
